Medical questions & health advice by board certified doctors
"Why do I feel dizzy, shaky, nauseous, weak, heaviness?"
Ive been dizzy and my arms and legs feel very heavy. Its as if gravity is heavier. I have been sleeping most the time, and its difficult to do my adls. I have no clue what to do. This has been happening for almost a month now and i get shaky as well.
This sounds quite serious, and I strongly recommend that you get in to see your primary care doctor for a complete evaluation as soon as you possibly can. The list of symptoms you mention is pretty broad, so it is hard to narrow things down much in this answer. Therefore a good, thorough medical evaluation by someone who knows you well is the way to go. The combination of dizziness and weakness could have potentially serious medical causes. For example, a stroke or multiple transient ischemic attacks (sort of like "pre strokes") could easily cause these symptoms and would need to be identified and treated as quickly as possible. The fatigue and sleepiness could be caused by an imbalance in the thyroid gland, and the muscle heaviness could be caused by any number of imbalances in the electrolytes in your blood stream. If you have recently started any new medications, one of those might be the culprit as well. Your doctor will start by taking a full history and performing a detailed examination. Then, they will almost certainly want to perform some blood work as a way of searching for a cause. Based on what they find, they'll be able to give you more concrete advice. Again, please see your doctor as soon as possible.
Need more info?See a doctor today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.